Department of Economics and Business Economics

Bounding quantile demand functions using revealed preference inequalities

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Original languageEnglish
JournalJournal of Econometrics
Volume179
Issue2
Pages (from-to)112-127
Number of pages16
ISSN0304-4076
DOIs
Publication statusPublished - 1 Apr 2014

    Research areas

  • Bounds, Consumer behavior, Quantile regression, Revealed preference

See relations at Aarhus University Citationformats

ID: 85152835